# SDR AALA201909069005

- Difficulty date: September 5, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 48,910 hours, 31,413 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Drain Line
- Condition: Out Of Position
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DURING BOARDING, AFTER STARTING APU LOTS OF BROWN FLUID BLEW OUT OF THE AIR VENTS PRIMARILY IN THE AFT CABIN. ABOUT A GALLON OF BROWN FLUID ON AFT GALLEY FLOOR, PLUS SOME KIND OF STRANGE ODOR. FIRE DEPT. VERIFIED NON TOXIC. MAINTENANCE FOUND DRAIN AND VENT LINES CROSSED BEHIND THE G-5, REATTACHED IAW AMM 25-33-41. REMOVED, CLEANED, REINSTALLED ALL EFFECTED COMPONENTS.
